# SDR RAIA201705020001

- Difficulty date: May 2, 2017
- Submitted: May 7, 2017
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 36,620 hours, 21,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER EMERGENCY DOOR EXIT LIGHT INOP. R&R NR 3 EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.
